MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS MEXICO 56535RIM/B; .IMPRESS®.BRAIDED.5F.

MERIT MEDICAL SYSTEMS MEXICO 56535RIM/B; .IMPRESS®.BRAIDED.5F.
Catalog Number 56535RIM/B
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A supplemental report will be submitted once the evaluation is complete.
 
Event or Problem Description
The account alleges that during a femoro-popliteal stenting recanalization procedure via cross-over technique, when attempting to remove the catheter the physician noted that the tip of the probe had become loose and remained on the intra-arterial guidewire.The tip of the catheter was recovered using a vascular snare device.No additional patient consequences to report.
 
Additional Manufacturer Narrative
The suspect medical device has been returned for evaluation.The device was visually and microscopically investigated.The complaint is confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were identified.A search of the complaint database was performed and no similar complaints for this lot number were identified.Corrective actions are in process.

Brand Name
56535RIM/B
Common Device Name
.IMPRESS®.BRAIDED.5F.
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
Manufacturer Contact
bryson heaton
1600 merit parkway
south jordan, UT 84095
8012088662
MDR Report Key19760329
Report Number3011642792-2024-00043
Device Sequence Number9145445
Product Code DQO
UDI-Device Identifier00884450654538
UDI-Public884450654538
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K053171
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number56535RIM/B
Device Lot NumberI2864627
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2024
Supplement Date Received by Manufacturer10/03/2024
Initial Report FDA Received Date07/17/2024
Supplement Report FDA Received Date10/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INTERVENTIONAL GUIDEWIRE
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown